홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2004 / vol.7 / no.2)
A Necessary and Sufficient Condition for the Existence of Dominated Splitting With A Given Index
Shaobo Gan
Pages. 143-168     



1. Introduction
2. Reduction to simple periodic linear systems
3. Reduction of the dimension and the proof of Proposition 2.2
4. Some general lemmas
5. Some perturbation lemmas for lower order $(d leq 4)$ matrices
6. Proof of Proposition 2.5 for $d leq 4$
References



dominated splitting, periodic linear system.



37D30